MAUDE Adverse Event Report: CONVENTUS FLOWER ORTHOPEDICS INSERTER DRAW ROD, FLEX-THREAD; INSERTER ROD

CONVENTUS FLOWER ORTHOPEDICS INSERTER DRAW ROD, FLEX-THREAD; INSERTER ROD
Model Number 8439-1
Medical Device Problem Codes Entrapment of Device (1212); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The draw rod had been inserted into the nail and was tightened appropriately by the surgeon during the case.According to the surgeon's narrative, he grabbed a t8 screwdriver to actuate the reduction device, but instead inadvertently continued actuating the draw rod.
 
Event or Problem Description
The event included the fracture of the tip of a draw rod.The fracture tip was left inside the driving feature of the nail, which was implanted in the patient.

Brand Name
INSERTER DRAW ROD, FLEX-THREAD
Common Device Name
INSERTER ROD
Manufacturer (Section D)
CONVENTUS FLOWER ORTHOPEDICS
100 witmer rd.
ste 280
horsham PA 19044
MDR Report Key12339194
Report Number3009996260-2021-00012
Device Sequence Number3602664
Product Code HSB
UDI-Device Identifier00840118117555
UDI-Public00840118117555
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K202858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8439-1
Device Catalogue Number8439-1
Device Lot Number0000011091
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight124